# SDR GTIA020852

- Difficulty date: July 4, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MLG DOOR HAS A CRACK AT FORWARD AFT INBOARD FRAME, ANGLE PREVIOUS REPAIR.  CUT OUT DAMAGE.  FORMED DOUBLER AND FRAME.  INSTALLED NEW FRAME AND DOUBLER.  (M)
